# SDR SWAA2022021488059

- Difficulty date: May 16, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 63,326 hours, 37,217 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Part number: 453A26112
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT PIT TIEDOWN PLATE IS CORRODED / REPLACED CORRODED TIE DOWN PLATE IN AFT PIT W/H NEW PLATE P/N 453A2611-2 ATAG #A35905 I/A/W BOEING DWG 453A2600 SHEET 27 REV D. TIE DOWN PLATE HAS NO PUBLISHED LIMITS IN THE SRM.
